# SDR ASAA2015091113024

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 4,593 hours, 1,519 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604320
- Condition: Faulted
- Location: Apu Start
- Part time: 4,582 hours, 1,510 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START.  AFTER LANDING.  ACFT GROUNDED.  REPLACED APU START CONVERTER UNIT REF AMM 49-41-61.  OPS CHECKS NORMAL.
